# SDR DALA2016061504722

- Difficulty date: June 12, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,291 hours, 25,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FROM 2L DOOR TO ROW 22.  REPLACED POWER SUPPLY AT 2L DOOR IAW AMM 33-51, CKS GOOD.
